# SDR ASAA2016120618955

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 25,286 hours, 7,618 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED AFTER START WITH MASTER CAUTION RECALL. TRIP RESET DID NOT RESET IT. ACFT GROUNDED. FAULTED TCV. ACCOMPLISHED PACK /ZONE TEMP CONTROLLER BITE PROCEDURES IAW AMM TASK 21-61-00-700-806-002 AND FAULT CLEARED.  RAN BOTH TEMP CONTROLLERS BITE TEST PASSED WITH NO EXISTING FAULT, RAN RIGHT PACK FOR MORE THAN 10 MINUTES AND NO PACK OVERHEAT CONDITION OCCURRED.
